Cefazolin Reactions

PLEASE NOTE:   Posts made to this forum should not be considered as the expressed opinions of, nor should be considered endorsed by, the Medication Safety Officer’s Society (MSOS) or the Institute for Safe Medication Practices (ISMP). 

Make sure your email is up-to-date
In order to continue to receive updates from MSOS, as well as forum posts and other valuable information as a member of MSOS, please be sure to update your email address with us, whenever it changes. If you need assistance doing so, please send an email to jgold@ismp.org

2 posts / 0 new
Last post
Mary Sadler
Mary Sadler's picture
Offline
Last seen: 2 weeks 1 day ago
Joined: 04/23/2020 - 16:53
Cefazolin Reactions

Has anoyone seen an increase in anaphylaxis or anaphylactoid reactions with cefazolin use in the last 6 months? We are assessing some cases as a group to look for common denominators as requested by our providers. Thanks ahead of time- would love to discuss if you have any suspicions.

Tags: